# SDR PCAA9500192

- Difficulty date: January 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N827EX
- Make and model: Dhav DHC8102
- Aircraft serial: 390
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Retract Mech
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF, GEAR DID NOT RETRACT.  INSPECTED AIRCRAFT, FOUND ALTERNATE RELEASE DOOR OPEN.  RESET DOOR.  OPS CHECK GOOD ON FLIGHT TEST.  ACFT RETURNED TO SERVICE.  AIRCRAFT TOTAL CYCLES, 559, AIRCRAFT TOTAL TIME 473.  (X)
